Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The propagation of error in linear problems


Author: A. T. Lonseth
Journal: Trans. Amer. Math. Soc. 62 (1947), 193-212
MSC: Primary 46.3X
DOI: https://doi.org/10.1090/S0002-9947-1947-0022315-4
MathSciNet review: 0022315
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Rachel B. Adams, On the approximate solution of Fredholm's homogeneous integral equation, Amer. J. Math. vol. 51 (1929) pp. 139-148. MR 1506708
  • [2] Stefan Banach, Théorie des opérations linéares, Warsaw, 1932.
  • [3] Harry Bateman, On the numerical solution of linear integral equations, Proc. Roy. Soc. London Ser. A vol. 100 (1922) pp. 441-449.
  • [4] Richard Courant and David Hilbert, Methoden der mathematischen Physik, vol. 1, 2d ed., Berlin, 1931.
  • [5] H. T. Davis, The theory of linear operators, Bloomington, 1936.
  • [6] I. M. H. Etherington, On errors in determinants, Proceedings of the Edinburgh Mathematical Society (2) vol. 3 (1932) pp. 107-117.
  • [7] Émile Goursat, Sur un cas élementaire de l'équation de Fredholm, Bull. Soc. Math. France vol. 35 (1907) pp. 163-173. MR 1504578
  • [8] Ernst Hellinger and Otto Toeplitz, Grundlagen für eine Theorie der unendlichen Matrizen, Math. Ann. 69 (1910) pp. 289-330. MR 1511591
  • [9] Harold Hotelling, Some new methods in matrix calculation, Ann. Math. Statist, vol. 14 (1943) pp. 1-34. MR 0007851 (4:202g)
  • [10] -, Further points on matrix calculation and simultaneous equations, Ann. Math. Statist, vol. 14 (1943) pp. 440-441. MR 0010061 (5:245g)
  • [11] Trajan Lalesco, Introduction à la théorie des équations intégrales, Paris, 1912.
  • [12] Henri Lebesgue, Sur la méthode de M. Goursat pour la résolution de l'équation de Fredholm, Bull. Soc. Math. France vol. 36 (1908) pp. 3-19. MR 1504590
  • [13] A. T. Lonseth, Systems of linear equations with coefficients subject to error, Ann. Math. Statist, vol. 13 (1942) pp. 332-337. MR 0007121 (4:90g)
  • [14] -, On relative errors in systems of linear equations, Ann. Math. Statist. vol. 15 (1944) pp. 323-325. MR 0010660 (6:51a)
  • [15] F. R. Moulton, On the solutions of linear equations having small determinants, Amer. Math. Monthly vol. 20 (1913) pp. 242-249. MR 1517882
  • [16] J. W. S. Rayleigh, The theory of sound, vol. 2, 2d ed., London, 1896.
  • [17] Frédéric Riesz, Les systèmes d'équations linéaires à une infinité d'inconnues, Paris, 1913.
  • [18] Erhard Schmidt, Zur Theorie der linearen und nichtlinearen Integralgleichungen (II), Math. Ann. vol. 64 (1907) pp. 161-174. MR 1511432
  • [19] -, Über die Auflösung linearer Gleichungen mit unendlich vielen Unbekannten, Rend. Circ. Mat. Palermo vol. 25 (1908) pp. 53-77.
  • [20] J. L. Synge, A geometrical interpretation of the relaxation method, Quarterly Journal of Applied Mathematics vol. 2 (1944) pp. 87-89. MR 0010658 (6:50l)
  • [21] Francesco Tricomi, Sulla risoluzione numérica delle equazioni integrali di Fredholm, Atti della Reale Accademia Nazionale dei Lincei, Rendiconti, Classe di Scienze Fisiche, Matematiche, e Naturali (5) vol. 33 (1924) 1$ ^{o}$ sem. pp. 483-486, 2$ ^{o}$ sem. pp. 26-30.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.3X

Retrieve articles in all journals with MSC: 46.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1947-0022315-4
Article copyright: © Copyright 1947 American Mathematical Society

American Mathematical Society